# SDR IPXA2017030814883

- Difficulty date: February 10, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,925 hours, 16,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGID CARGO BARRIER FLOOR FITTING NR 1 IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW EO MD11-2520-58701-D.
